# SDR UPS07850639

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT ESCAPE ROPE DOOR LOOSE, ROPE FELL OUT.  ROLLED, INSTALLED ESCAPE ROPE.  RESECURED ESCAPE ROPE DOOR, OK TO CONTINUE.
